MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following device was also listed in this report: device; tri ts femur sz2 right ; cat# 5512-f-202 ; lot# tezs.Device; tri ts baseplate size 2 ; cat# 5521-b-200 ; lot# sobed.Device; tri cemented stem 12mmx50mm ; cat# 5560-s-112 ; lot# 0040777l.Device; tri cemented stem 12mmx50mm ; cat# 5560-s-112 ; lot# 0033967k.Device; triathlon sym cone aug sz a ; cat# 5549-a-110 ; lot# a8t6.Device; tri rm/ll tib aug sz2 10mm ; cat# 5546-a-202 ; lot# mc7h04e.Device; tri lm/rl tib aug sz2 10mm ; cat# 5546-a-201 ; lot# mc7t01a.Device; triath fem distal aug 5mm - size 2 right ; cat# 5540-a-202 ; lot# ktpr.Device; triath fem distal aug 5mm - size 2 right ; cat# 5540-a-202 ; lot# jgst.Device; tri post augment sz2 5mm ; cat# 5543-a-200 ; lot# svbz.Device; tri post augment sz2 5mm ; cat# 5543-a-200 ; lot# svbz.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Subject (b)(6) came into the office for their 8yr visit for the sss 76 cones study.Subject completed study follow-up questionnaire (fupq) and radiographs were taken.During the visit subject expressed to dr.Having knee pain, pain on both sides of the knee.For question #5 "are you satisified with the results of your study knee replacement?", subject answered "no, i feel like too much pain".Per email correspondence on (b)(6) 2024, dr.Confirmed the knee pain is not related to the implants and is related to patient chronic pain post op.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: "i can confirm that the patient had a revision total knee arthroplasty but i cannot confirm the date.The radiographs that i saw have no date and no patient identification.According to the product inquiry the patient had her surgery in 2016.The surgeon¿s office visit does state that the patient had a revision total knee arthroplasty.The root cause of this patient's pain cannot be determined with certainty.Chronic pain following revision total knee arthroplasty is multifactorial including surgical technique, possible loosening, possible infection, possible impingement, soft tissue issues etc.Without a workup for the painful joint no specific reason can be given.Also contributing would be the patient's activity level and bmi.With the information provided i would not assign any cause to the implant itself." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is experiencing pain post-implantation.A review of the provided medical records by a clinical consultant indicated: "i can confirm that the patient had a revision total knee arthroplasty but i cannot confirm the date.The radiographs that i saw have no date and no patient identification.According to the product inquiry the patient had her surgery in 2016.The surgeon¿s office visit does state that the patient had a revision total knee arthroplasty.The root cause of this patient's pain cannot be determined with certainty.Chronic pain following revision total knee arthroplasty is multifactorial including surgical technique, possible loosening, possible infection, possible impingement, soft tissue issues etc.Without a workup for the painful joint no specific reason can be given.Also contributing would be the patient's activity level and bmi.With the information provided i would not assign any cause to the implant itself." the exact cause could not be determined at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Subject (b)(6) came into the office for their 8yr visit for the sss 76 cones study.Subject completed study follow-up questionnaire (fupq) and radiographs were taken.During the visit subject expressed to dr.Having knee pain, pain on both sides of the knee.For question #5 "are you satisified with the results of your study knee replacement?", subject answered "no, i feel like too much pain".Per email correspondence on 5/10/24, dr.Confirmed the knee pain is not related to the implants and is related to patient chronic pain post op.

Brand Name
NO 2 TRIATH TS PLUS TIB INS X3 POLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19408871
Report Number0002249697-2024-00808
Device Sequence Number8338400
Product Code MBH
UDI-Device Identifier07613327027037
UDI-Public07613327027037
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number5537-G-209
Device Lot NumberYH4H67
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date09/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite